RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 1, Pages 88–95 (Mi mz722)  

This article is cited in 4 scientific papers (total in 4 papers)

A Nonlocal Problem with Integral Conditions for the Quasilinear Hyperbolic Equation

L. S. Pulkina

Samara State University

Abstract: In this paper, we consider a nonlocal problem with integral conditions for the quasilinear hyperbolic equation in a rectangular domain. The existence and uniqueness of the generalized solution are established.

DOI: https://doi.org/10.4213/mzm722

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:1, 79–85

Bibliographic databases:

UDC: 517.956.35
Received: 22.06.1999

Citation: L. S. Pulkina, “A Nonlocal Problem with Integral Conditions for the Quasilinear Hyperbolic Equation”, Mat. Zametki, 70:1 (2001), 88–95; Math. Notes, 70:1 (2001), 79–85

Citation in format AMSBIB
\Bibitem{Pul01}
\by L.~S.~Pulkina
\paper A Nonlocal Problem with Integral Conditions for the Quasilinear Hyperbolic Equation
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 1
\pages 88--95
\mathnet{http://mi.mathnet.ru/mz722}
\crossref{https://doi.org/10.4213/mzm722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1883774}
\zmath{https://zbmath.org/?q=an:1031.35108}
\elib{http://elibrary.ru/item.asp?id=5023144}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 1
\pages 79--85
\crossref{https://doi.org/10.1023/A:1010226002462}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171684100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz722
  • https://doi.org/10.4213/mzm722
  • http://mi.mathnet.ru/eng/mz/v70/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Dmitriev, Yu. L. Gerasimov, “O zadachakh dlya uravneniya Mak-Kendrika–fon Ferstera i ikh primenenii v populyatsionnoi dinamike dafnii pri issledovanii toksichnosti”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 6(80), 14–26  mathnet
    2. Aida-zade K.R., Rahimov A.B., “Solution To Classes of Inverse Coefficient Problems and Problems With Nonlocal Conditions For Parabolic Equations”, Differ. Equ., 51:1 (2015), 83–93  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Assanova A.T., “Solvability of a Nonlocal Problem For a Hyperbolic Equation With Integral Conditions”, Electron. J. Differ. Equ., 2017, 170  mathscinet  zmath  isi
    4. Assanova A.T., “On the Theory of Nonlocal Problems With Integral Conditions For Systems of Equations of Hyperbolic Type”, Ukr. Math. J., 70:10 (2019), 1514–1525  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:422
    Full text:224
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019